# SDR HEEA060049

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23081002
- Condition: Malfunctioned
- Location: Start/Generator
- Part time: 7,072 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE BINDING ON STARTER/GENERATOR.
